# SDR SWIA2024020100031

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 46,566 hours, 40,069 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH THE APU AND PACKS ON, A STRONG SMELL OF GAS BEGAN FILLING THE CABIN BEFORE BOARDING. FUEL VAPOR CAN VISIBLY BE SEEN IN THE CABIN. TURNED OFF AIRCRAFT. (FLIGHT 5278 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS.
